Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A quasifibration of spaces of positive scalar curvature metrics


Author: Vladislav Chernysh
Journal: Proc. Amer. Math. Soc. 134 (2006), 2771-2777
MSC (2000): Primary 58D17, 57R65
DOI: https://doi.org/10.1090/S0002-9939-06-08539-X
Published electronically: March 23, 2006
MathSciNet review: 2213758
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that for Riemannian manifolds with boundary the natural restriction map is a quasifibration between spaces of metrics of positive scalar curvature. We apply this result to study homotopy properties of spaces of such metrics on manifolds with boundary.


References [Enhancements On Off] (What's this?)

  • [Che] Vladislav Chernysh, On the homotopy type of the space $ \mathcal{R}^+(M)$, Preprint, arXiv: math.GT/0405235.
  • [DT58] Albrecht Dold and René Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. (2) 67 (1958), 239-281. MR 0097062 (20:3542)
  • [Gaj87] Pawe\l Gajer, Riemannian metrics of positive scalar curvature on compact manifolds with boundary, Ann. Global Anal. Geom. 5 (1987), no. 3, 179-191. MR 0962295 (89m:53061)
  • [Gro69] M. L. Gromov, Stable mappings of foliations into manifolds, Izv. Akad. Nauk SSSR Ser. Mat. 33 (1969), 707-734. MR 0263103 (41:7708)
  • [GL80] Mikhael Gromov and H. Blaine Lawson, Jr., The classification of simply connected manifolds of positive scalar curvature, Ann. of Math. (2) 111 (1980), no. 3, 423-434. MR 0577131 (81h:53036)
  • [Mil63] J. Milnor, Morse theory, Based on lecture notes by M. Spivak and R. Wells. Annals of Mathematics Studies, No. 51, Princeton University Press, Princeton, N.J., 1963. MR 0163331 (29:634)
  • [Pal66] Richard S. Palais, Homotopy theory of infinite dimensional manifolds, Topology 5 (1966), 1-16. MR 0189028 (32:6455)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58D17, 57R65

Retrieve articles in all journals with MSC (2000): 58D17, 57R65


Additional Information

Vladislav Chernysh
Affiliation: Mathematisches Institut, Georg-August-Universität Göttingen, Bunsenstrasse 3-5, 37073 Göttingen, Germany
Email: vchernys@uni-math.gwdg.de

DOI: https://doi.org/10.1090/S0002-9939-06-08539-X
Received by editor(s): May 23, 2004
Received by editor(s) in revised form: April 14, 2005
Published electronically: March 23, 2006
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society